# SDR HALA2011102100480

- Difficulty date: October 21, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 74,332 hours, 32,303 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - AT TOP OF DESCENT,  FUEL TOTALIZER READ 21.7.  CALCULATED READ 18.5, A DIFFERENC OF -3.2.  PERFORMED FIM 28-41-00, FIG 107, NO FAULTS NOTED ON BITE CHECK OF F/Q PROCESSOR, SHOWED NO FAULTS FMC SHOWING FUEL ON BOARD SAME AS TOTALIZER IAW FIM 34-61-00, FIG 106, SYS OPS IS OK.
